Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 2(308), Pages 147–148 (Mi umn949)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A matrix realization of the Kummer hyperelliptic varieties

V. M. Buchstabera, D. V. Leikinb, V. Z. Ènol'skiib

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Institute of Magnetism, National Academy of Sciences of Ukraine

DOI: https://doi.org/10.4213/rm949

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:2, 319–320

Bibliographic databases:

MSC: 14H40
Accepted: 23.01.1996

Citation: V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “A matrix realization of the Kummer hyperelliptic varieties”, Uspekhi Mat. Nauk, 51:2(308) (1996), 147–148; Russian Math. Surveys, 51:2 (1996), 319–320

Citation in format AMSBIB
\Bibitem{BucLeiEno96}
\by V.~M.~Buchstaber, D.~V.~Leikin, V.~Z.~\`Enol'skii
\paper A~matrix realization of the Kummer hyperelliptic varieties
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 2(308)
\pages 147--148
\mathnet{http://mi.mathnet.ru/umn949}
\crossref{https://doi.org/10.4213/rm949}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1401541}
\zmath{https://zbmath.org/?q=an:0899.14014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..319B}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 2
\pages 319--320
\crossref{https://doi.org/10.1070/RM1996v051n02ABEH002776}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VK98200006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030510536}


Linking options:
  • http://mi.mathnet.ru/eng/umn949
  • https://doi.org/10.4213/rm949
  • http://mi.mathnet.ru/eng/umn/v51/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, V. Z. Ènol'skii, “Explicit Algebraic Description of Hyperelliptic Jacobians on the Basis of the Klein $\sigma$-Functions”, Funct. Anal. Appl., 30:1 (1996), 44–47  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “A Recursive Family of Differential Polynomials Generated by the Sylvester Identity and Addition Theorems for Hyperelliptic Kleinian Functions”, Funct. Anal. Appl., 31:4 (1997), 240–251  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:375
    Full text:176
    References:40
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021